# SDR QXEA200700630

- Difficulty date: April 13, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 8,228 hours, 7,483 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Part number: 10200154
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2383: NR 1 FUEL TEMPERATURE STARTED FLUCTUATING IN THE 80 AND 90 DEGREE RANGE.  C/W CHECKLIST.  NO IMPROVEMENT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE TEMP SENSOR IAW Q400 AMM TASK 73-31-09, PAGE 401-408.  FUEL TEMP OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
